# SDR SIMA20140426004

- Difficulty date: April 26, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 29,572 hours, 26,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHT INOPERATIVE AT ROW 11.  R & R AISLE EMERGENCY LIGHT LAMP AT ROW 11 IAW AMM 33-50-08-000-801-A & 33-50-08-400-801-A, OPERATIONS CHECKED GOOD.
